Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 171, NWS Omaha, NE

August 28, 20217 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 28, 2021, 9:53 PM CDT for 7 counties in Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2021, 9:53 PM CDT (02:53 UTC)
Expired
Aug 28, 2021, 10:33 PM CDT
In force
40 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burt County, NE, Butler County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Saunders County, NE, Stanton County, NE

The radar

The Omaha radar (KOAX), 59 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 3:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2021-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2021-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1806 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

734 
WUUS53 KOAX 290253
SVROAX
NEC021-023-037-039-053-155-167-290345-
/O.NEW.KOAX.SV.W.0171.210829T0253Z-210829T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
953 PM CDT Sat Aug 28 2021

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  Southwestern Burt County in east central Nebraska...
  Southern Cuming County in northeastern Nebraska...
  Colfax County in northeastern Nebraska...
  Dodge County in east central Nebraska...
  Northeastern Butler County in east central Nebraska...
  Northwestern Saunders County in east central Nebraska...
  Southeastern Stanton County in northeastern Nebraska...

* Until 1045 PM CDT.

* At 952 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles south of Wisner to near Howells to 4 miles
  north of Schuyler, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Dodge around 1000 PM CDT.
  Beemer and Snyder around 1005 PM CDT.

Other locations in the path of these severe thunderstorms include
West Point, North Bend, Scribner, Hooper, Uehling, Lyons, Fremont,
Nickerson and Inglewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4193 9713 4195 9644 4141 9645 4140 9706
      4140 9723
TIME...MOT...LOC 0252Z 273DEG 31KT 4185 9697 4169 9695 4152 9703 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
4 follow-up statements
531 
WWUS53 KOAX 290313
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1013 PM CDT Sat Aug 28 2021

NEC167-290322-
/O.CAN.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Stanton NE-
1013 PM CDT Sat Aug 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANTON COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 4193 9699 4195 9644 4141 9645 4140 9706
      4140 9723 4164 9699
TIME...MOT...LOC 0312Z 274DEG 26KT 4182 9681 4166 9679 4149 9688 

$$

NEC021-023-037-039-053-155-290345-
/O.CON.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Burt NE-Cuming NE-Colfax NE-Dodge NE-Butler NE-Saunders NE-
1013 PM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN BURT...SOUTHERN CUMING...EASTERN COLFAX...DODGE...
NORTHEASTERN BUTLER AND NORTHWESTERN SAUNDERS COUNTIES...

At 1012 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of West Point to near Snyder to 5 miles
west of North Bend, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  West Point, Scribner, Hooper, Uehling, Fremont, Nickerson and 
  Inglewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4193 9699 4195 9644 4141 9645 4140 9706
      4140 9723 4164 9699
TIME...MOT...LOC 0312Z 274DEG 26KT 4182 9681 4166 9679 4149 9688 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
657 
WWUS53 KOAX 290315
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1015 PM CDT Sat Aug 28 2021

NEC021-023-037-039-053-155-290345-
/O.CON.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Burt NE-Cuming NE-Colfax NE-Dodge NE-Butler NE-Saunders NE-
1015 PM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN BURT...SOUTHERN CUMING...EASTERN COLFAX...DODGE...
NORTHEASTERN BUTLER AND NORTHWESTERN SAUNDERS COUNTIES...

At 1015 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of West Point to near Scribner to 7 miles
east of Schuyler, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fremont, Schuyler, West Point, North Bend, Scribner, Hooper, Dodge,
Nickerson, Inglewood, Snyder, Uehling, Oakland, Morse Bluff, Winslow,
Rogers, Linwood, Dead Timber State Recreation Area, 7 Miles North Of
North Bend, Fremont Lakes State Recreation Area and 10 Miles West Of
West Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4185 9699 4187 9644 4141 9645 4140 9706
      4164 9699
TIME...MOT...LOC 0315Z 277DEG 35KT 4182 9679 4162 9672 4142 9692 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
782 
WWUS53 KOAX 290324
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1024 PM CDT Sat Aug 28 2021

NEC021-023-037-039-290334-
/O.CAN.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Burt NE-Cuming NE-Colfax NE-Butler NE-
1024 PM CDT Sat Aug 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BURT...SOUTHERN
CUMING...EASTERN COLFAX AND NORTHEASTERN BUTLER COUNTIES IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 4174 9690 4174 9645 4141 9645 4140 9690
TIME...MOT...LOC 0324Z 273DEG 31KT 4182 9669 4162 9662 4142 9682 

$$

NEC053-155-290345-
/O.CON.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Dodge NE-Saunders NE-
1024 PM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR DODGE AND NORTHWESTERN SAUNDERS COUNTIES...

At 1024 PM CDT, severe thunderstorms were located along a line
extending from West Point to near Hooper to near North Bend, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fremont, North Bend, Scribner, Hooper, Dodge, Nickerson, Inglewood,
Snyder, Uehling, Morse Bluff, Winslow, Dead Timber State Recreation
Area, 7 Miles North Of North Bend, Fremont Lakes State Recreation
Area, Camp Eagle and Camp Cedars.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4174 9690 4174 9645 4141 9645 4140 9690
TIME...MOT...LOC 0324Z 273DEG 31KT 4182 9669 4162 9662 4142 9682 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
405 
WWUS53 KOAX 290333
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1033 PM CDT Sat Aug 28 2021

NEC053-155-290342-
/O.CAN.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Dodge NE-Saunders NE-
1033 PM CDT Sat Aug 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND NORTHWESTERN
SAUNDERS COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms through 11 PM.

LAT...LON 4174 9690 4174 9645 4141 9645 4140 9690
TIME...MOT...LOC 0329Z 273DEG 31KT 4182 9662 4162 9655 4142 9675 

$$

DeWald

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:40 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Aug 28, 6:40 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
640 PM CDT Sat Aug 28 2021

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 327 PM CDT Sat Aug 28 2021

Forecast Summary:

There is a good chance for thunderstorms tonight for most of eastern
Nebraska and southwest Iowa, with some potentially severe storms
over the northern half of the area. A cold front triggering the
storms should be southeast of the area Sunday, bringing cooler
temperatures into early next week. However thunderstorms may ignite
again Sunday night through Monday night as a warm front lifts
through the region. Warmer temperatures will follow for the rest of
the week.

Tonight:

Warm and humid air remained over our area this afternoon as gusty
southerly winds kept dew points close to 70 with temperatures well
into the 90s. A cold front was noted from eastern South Dakota into
western Nebraska, with storms firing along that front this
afternoon. Inhibition ahead of the front should keep convection
confined to the frontal zone into the evening where modest lift
accompanied by diffluent upper flow and mid level warm advection
coincides with surface wind shift.

MLCAPE just ahead of the front was over 2500 J/kg at mid afternoon,
and RAP analysis still indicated some inhibition to overcome. Expect
that to occur later this afternoon as front begins progressing
southeast as mid level shortwave tracks through South Dakota.
Enhanced low level convergence should spark more widespread
convection as front pushes into northeast Nebraska. Best shear
profiles are behind frontal zone now, but with approach of upper
trough/shortwave, shear will increase along front where instability
is maximized. Expect storms to develop along front as we head toward
late afternoon peak heating, with initial supercell and attendant
hail potential before storms congeal into a line with damaging winds
being more likely then.

Severe potential should continue into the evening as front/storms
shift southeast toward Interstate 80 by or after midnight as
enhanced inflow with increasing low level jet maintains storm
intensity. However, we should see decrease in intensity and coverage
after midnight with upper support lifting northeast toward Minnesota
and northern Iowa.

Sunday through Tuesday:

Any lingering showers or storms should be moving southeast Sunday
morning as surface high pressure and cooler airmass settle overhead.
Highs should average the lower 80s most areas.

Isentropic upglide is expected to commence Sunday evening as low
level jet rides over stalled cold front to our south. Front should
progress northward overnight and on Monday, with a continued chance
for thunderstorms through the day. Instability does increase through
the afternoon, with westerly mid level flow providing modest shear
profiles. Thus some strong storms may occur Monday afternoon near
and north of warm front.

Then Monday night and Tuesday, mid level shortwave is advertised by
GFS and ECMWF to dive into eastern Nebraska, maintaining
thunderstorm chances along baroclinic zone along warm front. Most
convection should be out of the area Tuesday morning as shortwave
exits to the southeast.

Wednesday through Saturday:

Mid level heights are advertised to build into the region mid to
late week, allowing temperatures to rebound from the 80s at the
start of the week to closer to 90 by late week. However flattening
of building ridge may allow frontal boundary to drift into northern
Nebraska by Thursday, then settle southward Friday and Saturday.
This scenario would suggest a chance for thunderstorms and slightly
cooler temperatures each day, but will have to fine-tune that part
of the forecast as time goes on.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 632 PM CDT Sat Aug 28 2021

Strong southerly wind gusts have maintained their strength into
the evening hours. Expect that winds will decrease in speed before
changing directions and becoming northerly.

Wind change will be the result of a frontal passage. That frontal
passage will also lead to storm development. As of 2330Z, storms
are ongoing in north central Nebraska along the front. A line of
storms will move from northeast Nebraska to the southwest.
Possible hazards are hail, strong winds, and heavy rainfall.
Expect storms to be in the KOFK vicinity near 03Z. Storms will be
slow to move and likely won't impact KLNK or KOMA until a few
hours later.

Near 12Z, short range models do suggest there may be a brief
period of MVFR ceilings. I wasn't confident enough to include that
yet. MVFR ceilings would be short lived as a surface high should
lead to clear skies.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...Dergan
AVIATION...Fajman
Hazardous weather outlook, Aug 28, 3:35 PM CDT, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
335 PM CDT Sat Aug 28 2021

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-291045-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
335 PM CDT Sat Aug 28 2021

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Sunday

There is a chance for severe thunderstorms along a cold front
moving southeast through eastern Nebraska and southwest Iowa from
late this afternoon through the overnight. Large hail and damaging
winds will be the primary hazards.

Storms along the cold front should be entering northeast Nebraska
late this afternoon, then moving to a Columbus to Onawa line
by about 10 PM. Areas near and south of Interstate 80 should see
storms by midnight or after.

.DAYS TWO THROUGH SEVEN...Sunday night through Saturday

Storm chances return Sunday night into Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but any severe storm
reports are appreciated.

In the hours before

Special weather statement, Aug 28, 9:00 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
900 PM CDT Sat Aug 28 2021

NEZ031-032-042-043-290215-
Stanton NE-Madison NE-Platte NE-Colfax NE-
900 PM CDT Sat Aug 28 2021

...Strong thunderstorms will impact portions of east central Madison,
northwestern Colfax, northeastern Platte and Stanton Counties through
915 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong outflow from
thunderstorms along a line extending from 4 miles southeast of
Norfolk to 6 miles northeast of Platte Center. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Stanton around 905 PM CDT.
  Clarkson, Leigh and Pilger around 915 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Nebraska.

&&

LAT...LON 4175 9737 4209 9738 4209 9702 4158 9712
      4157 9737 4174 9737 4174 9739
TIME...MOT...LOC 0159Z 243DEG 36KT 4201 9734 4162 9743

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DeWald
Local storm report, Aug 28, 9:02 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
902 PM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND GST     6 SSE BATTLE CREEK      41.92N 97.54W
08/28/2021  E60 MPH          MADISON            NE   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATED PEAK WIND GUST OF
            60 MPH.

&&

PF
Local storm report, Aug 28, 9:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
903 PM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     3 SSW NORFOLK           41.99N 97.44W
08/28/2021  M59 MPH          MADISON            NE   ASOS

            NORFOLK AIRPORT ASOS MEASURED A PEAK WIND
            GUST OF 59 MPH.

&&

PF
Local storm report, Aug 28, 9:13 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
913 PM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND GST     3 SSW NORFOLK           41.99N 97.44W
08/28/2021  M61 MPH          MADISON            NE   ASOS

&&

DEWALD
Local storm report, Aug 28, 9:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
921 PM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND GST     3 SSW NORFOLK           41.99N 97.44W
08/28/2021  M61 MPH          MADISON            NE   ASOS

            CORRECTS PREVIOUS REPORT FROM KOFK TO UPDATE
            WIND SPEED AND TIME. NORFOLK AIRPORT ASOS
            MEASURED A PEAK WIND GUST OF 61 MPH.

&&

PF
Special weather statement, Aug 28, 9:45 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
945 PM CDT Sat Aug 28 2021

NEZ042-043-050-290315-
Platte NE-Butler NE-Colfax NE-
945 PM CDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of southern Colfax,
southeastern Platte and Butler Counties through 1015 PM CDT...

At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbus, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Schuyler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Nebraska.

&&

LAT...LON 4152 9691 4125 9691 4111 9737 4139 9737
      4139 9738 4153 9739
TIME...MOT...LOC 0244Z 277DEG 29KT 4147 9728

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DeWald

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:42 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Knox, Pierce63 min
Aug 28, 7:53 PM CDTSevere Thunderstorm WarningOAXCedar, Knox52 min
Aug 28, 8:21 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte54 min
Aug 28, 9:00 PM CDTSpecial Weather StatementOAXStanton15 min
Aug 28, 9:05 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Madison, Pierce, Platte, Stanton and 1 more55 min
Aug 28, 9:45 PM CDTSpecial Weather StatementOAXButler30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.